Vol. 14, issue 06-07, article # 23

Chukanova E.V., Paramonov L.E. Expansion of the scattering phase function in Legendre polynomials. // Atmospheric and oceanic optics. 2001. V. 14. No. 06-07. P. 540-542.
Copy the reference to clipboard
Abstract:

Elements of the theory of angular momentum in the Rayleigh-Gans-Debye (RGD) approximation are used to derive an expansion of the phase function in Legendre polynomials for a single spherical particle and polydisperse spherical and randomly oriented spheroidal particles. The numerical calculations are then compared with rigorous results of the T-matrix method.

Back